| Catalog Number |
68015191 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a tool malfunction where the implant driver peek tip broke.The surgery could be completed successfully with another tool.
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction for same/similar devices that could have possibly caused or contributed to a serious injury.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.